# SDR DALA2022062304394

- Difficulty date: June 22, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 131,926 hours, 18,883 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 178 BULK CARGO COMPARTMENT SHEAR TIE CORROSION AT STA 1518 AND S-38R TO S-39R, CORRECTIVE ACTION: BULK CARGO FRAME AT STA 1518 BETWEEN S-38R AND S-39R. THE CORRODED SHEAR TIE REPLACED AS PER B767-300 SRM 51-40-02. (2288453)
